Hi I've been given pregabalin for anxiety from my G.P which took over my life horrendous after having bad experiences with anti depressants. I am on day 2 now and feel the anxiety going but I feel so drowsy like a slight drunk feeling has anyone else experienced this and if so how long does it last because I need to drive next week to London? Apart from this side effect I think lyrica is working thank god I can start to live my life again.
I love Lyrica - the best drug ever! It helps so much with my nerve pain. Without it , I can not get out of bed!
It does make me drowsy. So I take my dosage with the suggestion from the doctor at night before I go to bed. I take 3 pills, each 200 mg, so I take all 600 mg at bedtime. The easiest solution I think for daytime drowsiness. Of course I do not know how bad it is for you? Do you have other drugs or other health issues causing your sleepiness?
I do not take this drug for anxiety (which I have) so I can not comment on that.
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 May 2012 • 1 answer
Updated 22 Oct 2013 • 1 answer
Updated 24 Jul 2016 • 2 answers
Updated 3 Aug 2018 • 2 answers
Updated 14 Dec 2018 • 1 answer